# SDR UALA2012121207201

- Difficulty date: December 12, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 83,746 hours, 13,465 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 745329F
- Part serial: 80805
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT GENERATOR OFF, RESET DID NOT WORK.  REPLACED IDG PER MM.  RAN ENGINE LOADED GENERATOR TO 71%.  OPS CHECKED GOOD.  RE-SERVICED IDG AND ACCOMPLISHED LEAK CHECK.  NO LEAKS FOUND.
